Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120197


Title: UNICITY OF MEROMORPHIC FUNCTIONS OF CLASS A
Authors: Chen, Ten-Ging
Chen, Keng-Yan
Contributors: 應數系
Date: 2008
Issue Date: 2018-09-28 16:32:14 (UTC+8)
Abstract: Jank and Terglane gave a unicity condition of three meromorphic functions of class A. We generalize this unicity condition for arbitrary q meromorphic functions, and prove that the condition is sharp in the cases q=3 and 4. Moreover, we provide a conjecture concerning this aspect.
Relation: Taiwanese Journal of Mathematics, Volume 12, Number 3, 821-827
AMS MathSciNet:MR2417150
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1500602438.pdf137KbAdobe PDF127View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing